Advertisement

\(\mathcal {A}_{p, {\mathbb {E}}}\) Weights, Maximal Operators, and Hardy Spaces Associated with a Family of General Sets

  • Yong DingEmail author
  • Ming-Yi Lee
  • Chin-Cheng Lin
Article

Abstract

Suppose that \({\mathbb {E}}:=\{E_r(x)\}_{r\in {\mathcal {I}}, x\in X}\) is a family of open subsets of a topological space \(X\) endowed with a nonnegative Borel measure \(\mu \) satisfying certain basic conditions. We establish an \(\mathcal {A}_{{\mathbb {E}}, p}\) weights theory with respect to \({\mathbb {E}}\) and get the characterization of weighted weak type (1,1) and strong type \((p,p)\), \(1<p\le \infty \), for the maximal operator \({\mathcal {M}}_{{\mathbb {E}}}\) associated with \({\mathbb {E}}\). As applications, we introduce the weighted atomic Hardy space \(H^1_{{\mathbb {E}}, w}\) and its dual \(BMO_{{\mathbb {E}},w}\), and give a maximal function characterization of \(H^1_{{\mathbb {E}},w}\). Our results generalize several well-known results.

Keywords

\(A_p\) weights BMO Hardy spaces maximal operator 

Mathematics Subject Classification

Primary 42B25 42B30 Secondary 35B45 

Notes

Acknowledgments

The authors would like to express their deep gratitude to the referees for their very careful reading, important comments and valuable suggestions. The first author was supported by NSFC (No: 11371057), SRFDP (No: 20130003110003), the Fundamental Research Funds for the Central Universities (No: 2012CXQT09) and NSF of Zhejiang Province (No: LY12A01011). The second and third authors were supported by NSC of Taiwan under Grant #NSC 102-2115-M-008-006 and Grant #NSC 100-2115-M-008-002-MY3, respectively.

References

  1. 1.
    Aimar, H., Forzani, L., Toledano, R.: Balls and quasi-metrics: a space of homogeneous type modeling the real analysis related to the Monge–Ampère equation. J. Fourier Anal. Appl. 4, 377–381 (1998)CrossRefzbMATHMathSciNetGoogle Scholar
  2. 2.
    Bownik, M.: Anisotropic Hardy spaces and wavelets. Mem. Am. Math. Soc. 164(781), 122 (2003)MathSciNetGoogle Scholar
  3. 3.
    Bownik, M., Li, B., Yang, D., Zhou, Y.: Weighted anisotropic Hardy spaces and their applications in boundedness of sublinear operators. Indiana Univ. Math. J. 57, 3065–3100 (2008)CrossRefzbMATHMathSciNetGoogle Scholar
  4. 4.
    Caffarelli, L.A., Gutiéerrez, C.E.: Real analysis related to the Monge–Ampère equation. Trans. Am. Math. Soc. 348, 1075–1092 (1996)CrossRefzbMATHMathSciNetGoogle Scholar
  5. 5.
    Caffarelli, L.A., Gutiéerrez, C.E.: Properties of the solutions of the linearized Monge–Ampère equation. Am. J. Math. 119, 423–465 (1997)CrossRefzbMATHMathSciNetGoogle Scholar
  6. 6.
    Calderón, A.P.: Inequalities for the maximal function relative to a metric. Studia Math. 57, 297–306 (1976)zbMATHMathSciNetGoogle Scholar
  7. 7.
    Calderón, A.P.: An atomic decomposition of distributions in parabolic Hp spaces. Adv. Math. 25, 216–225 (1977)CrossRefzbMATHGoogle Scholar
  8. 8.
    Calderón, A.P., Torchinsky, A.: Parabolic maximal functions associated with a distribution. Adv. Math. 16, 1–63 (1975)CrossRefzbMATHGoogle Scholar
  9. 9.
    Calderón, A.P., Torchinsky, A.: Parabolic maximal functions associated with a distribution II. Adv. Math. 24, 101–171 (1977)CrossRefzbMATHGoogle Scholar
  10. 10.
    Carbery, A., Christ, M., Vance, J., Wainger, S., Watson, D.: Operators associated to flat plane curves: \(L^{p}\) estimates via dilation methods. Duke Math. J. 59, 675–700 (1989)CrossRefzbMATHMathSciNetGoogle Scholar
  11. 11.
    Chang, D.C., Dafni, G., Stein, E.M.: Hardy spaces, BMO, and boundary value problems for the Laplacian on a smooth domain in \(\mathbb{R}^{n}\). Trans. Am. Math. Soc. 351, 1605–1661 (1999)CrossRefzbMATHMathSciNetGoogle Scholar
  12. 12.
    Chang, D.C., Krantz, S.G., Stein, E.M.: \(H^p\) Theory on a smooth domain in \({\mathbb{R}}^N\) and elliptic boundary value problems. J. Funct. Anal. 114, 286–347 (1993)CrossRefzbMATHMathSciNetGoogle Scholar
  13. 13.
    Coifman, R.: A real variable characterization of \(H^p\). Studia Math. 51, 269–274 (1974)zbMATHMathSciNetGoogle Scholar
  14. 14.
    Coifman, R., Fefferman, C.: Weighted norm inequalities for maximal functions and singular integrals. Studia Math. 51, 241–250 (1974)zbMATHMathSciNetGoogle Scholar
  15. 15.
    Coifman, R., Weiss, G.: Extensions of hardy spaces and their use in analysis. Bull. Am. Math. Soc. 83, 569–645 (1977)CrossRefzbMATHMathSciNetGoogle Scholar
  16. 16.
    Dahlberg, B.: Estimates of harmonic measure. Arch. Rat. Mech. Anal. 65, 278–288 (1977)CrossRefMathSciNetGoogle Scholar
  17. 17.
    Dahlberg, B., Kenig, C.: Hardy spaces and the Neumann problem in \(L^p\) for Laplace’s equation in Lipschitz domains. Ann. Math. 125, 437–465 (1987)CrossRefzbMATHMathSciNetGoogle Scholar
  18. 18.
    David, G.: Wavelets and Singular Integrals on Curves and Surfaces. Lecture Notes in Math. vol. 1465, Springer, Berlin (1991)Google Scholar
  19. 19.
    Ding, Y., Lin, C.-C.: Hardy spaces associated to the sections. Tohoku Math. J. 57, 147–170 (2005)CrossRefzbMATHMathSciNetGoogle Scholar
  20. 20.
    Ding, Y., Yao, X.: \(H^p-H^q\) estimates for dispersive equations and related applications. J. Funct. Anal. 257, 2067–2087 (2009)CrossRefzbMATHMathSciNetGoogle Scholar
  21. 21.
    Dziubanski, J., Zienkiewicz, J.: Hardy spaces associated with some Schrödinger operators. Studia Math. 126, 149–160 (1997)zbMATHMathSciNetGoogle Scholar
  22. 22.
    Fefferman, R., Kenig, C., Pipher, J.: The theory of weights and the Dirichlet problem for elliptic equations. Ann. Math. 131, 65–121 (1991)CrossRefMathSciNetGoogle Scholar
  23. 23.
    Fefferman, C., Stein, E.M.: \(H^p\) spaces of several variables. Acta Math. 129, 137–193 (1972)CrossRefzbMATHMathSciNetGoogle Scholar
  24. 24.
    Folland, G.B., Stein, E.M.: Hardy Space on Homogeneous Groups, Mathematical Notes 28. Princeton University Press and University of Tokyo Press, Princeton, NJ (1982)Google Scholar
  25. 25.
    Garcia-Cuerva, J.: Weighted \(H^p\) spaces. Diss. Math. 162, 1–63 (1979)MathSciNetGoogle Scholar
  26. 26.
    Garcia-Cuerva, J., Rubio de Francia, J.L.: Weighted Norm Inequalities and Related Topics. North-Holland, Amsterdam (1985)zbMATHGoogle Scholar
  27. 27.
    Guzmán, M.: Differentiation of Integrals in \({\mathbb{R}}^n\), Lecture Notes in Math. vol. 481. Springer, Berlin (1975)Google Scholar
  28. 28.
    Hofmann, S., Mayboroda, S.: Hardy and BMO spaces associated to divergence form elliptic operators. Math. Ann. 344, 37–116 (2009)CrossRefzbMATHMathSciNetGoogle Scholar
  29. 29.
    Jawerth, B.: Weighted inequalities for maximal operators: linearization, localization, and factorization. Am. J. Math. 108, 361–414 (1986)CrossRefzbMATHMathSciNetGoogle Scholar
  30. 30.
    Kenig, C.: Elliptic boundary value problems on Lipschitz domains, Beijing Lectures in Harmonic Analysis. Ann. Math. Stud. 112, 131–183 (1986)MathSciNetGoogle Scholar
  31. 31.
    Kenig, C.: Harmonic Analysis Techniques for Second Order Elliptic Boundary Value Problems, vol. 83. CBMS Regional Conference Series in Math. AMS (1994)Google Scholar
  32. 32.
    Kurtz, D.: Weighted norm inequalities for the Hardy-Littlewood maximal function for one parameter rectangles. Studia Math. 53, 39–54 (1975)zbMATHMathSciNetGoogle Scholar
  33. 33.
    Latter, R.: A decomposition of \(H^p({\mathbb{R}}^n)\) in terms of atoms. Studia Math. 62, 92–101 (1977)MathSciNetGoogle Scholar
  34. 34.
    Latter, R., Uchiyama, A.: The atomic decomposition for parabolic \(H^p\) spaces. Trans. Am. Math. Soc. 253, 391–398 (1979)zbMATHMathSciNetGoogle Scholar
  35. 35.
    Lee, M.-Y.: The boundedness of Monge-Amp‘ere sngular integral Operators. J. Fourier Anal. Appl. 18, 211–222 (2012)CrossRefzbMATHMathSciNetGoogle Scholar
  36. 36.
    Lin, C.-C., Stempak, K.: Atomic \(H^p\) spaces and their duals on open subsets of \({\mathbb{R}}^d\). Forum Math. doi: 10.1515/forum-2013-0053
  37. 37.
    Macías, R., Segovia, C.: A decomposition into atoms of distributions on spaces of homogeneous type. Adv. Math. 33, 271–309 (1979)CrossRefzbMATHGoogle Scholar
  38. 38.
    Miyachi, A.: On some Fourier multipliers for \(H^p(\mathbb{R}^{n})\). J. Fac. Sci. Univ. Tokyo 27, 157–179 (1980)zbMATHMathSciNetGoogle Scholar
  39. 39.
    Miyachi, A.: \(H^p\) spaces over open subsets of \(\mathbb{R}^{n}\). Studia Math. 95, 205–228 (1990)MathSciNetGoogle Scholar
  40. 40.
    Muckenhoupt, B.: Weighted norm inequalities for the hardy maximal function. Trans. Am. Math. Soc. 165, 207–226 (1972)CrossRefzbMATHMathSciNetGoogle Scholar
  41. 41.
    Neugebauer, C.: On the Hardy-Littlewood maximal function and some applications. Trans. Am. Math. Soc. 259, 99–105 (1980)CrossRefzbMATHMathSciNetGoogle Scholar
  42. 42.
    Perez, C.: Weighted norm inequalities for general maximal operators. Publ. Mat. 35, 169–186 (1991)CrossRefzbMATHMathSciNetGoogle Scholar
  43. 43.
    Saks, S.: Remark on the differentiability of the Lebesgue indefinite integral. Fund. Math. 22, 257–261 (1934)Google Scholar
  44. 44.
    Stein, E.M.: Singular Integrals Differentiable Properties of Functions. Princeton University Press, Princeton, NJ (1970)Google Scholar
  45. 45.
    Stein, E.M.: Harmonic Analysis: Real-Variable Methods, Orthogonality, and Oscillatory Integrals. Princeton University Press, Princeton, NJ (1993)zbMATHGoogle Scholar
  46. 46.
    Uchiyama, A.: A maximal function characterization of \(H^p\) on the space of homogeneous type. Trans. Am. Math. Soc. 262, 579–592 (1980)zbMATHMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2014

Authors and Affiliations

  1. 1.School of Mathematical Sciences, Laboratory of Mathematics and Complex Systems, Ministry of EducationBeijing Normal UniversityBeijingChina
  2. 2.Department of MathematicsNational Central UniversityChung-LiTaiwan

Personalised recommendations